# SDR 05FDEA01060

- Difficulty date: April 21, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727233
- Aircraft serial: 20936
- Aircraft time: 56,586 hours, 35,881 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX5340750020
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, STA 344 - 480 HAS EXISTING BLEND REPAIRS AND REQUIRES REPLACEMENT PER 7-5340-7-5002, LBL 45.  REMOVED SEAT TRACK STA 344 - 480 LBL 45 IAW SRM 51-30-2.  FABRICATED NEW SEAT TRACK PER TRAVELER NR T5/510063, BATCH NR 888841, PO NR MST0017183.   LOCATED AND DRILLED SEAT TRACK IAW SRM 51-10-4 AND 51-30-8.  INSTALLED NEW SEAT TRACK IAW SRM 51-30-2.
